期刊文献+

非负曲率完备2维流形上的共形Gauss曲率方程

Conformal Gaussian curvature equations on the 2-dimensional complete manifolds with nonnegative curvatures
原文传递
导出
摘要 研究具有非负Gauss曲率的2维非紧完备黎曼流形上的共形Gauss曲率方程,证明了共形Gauss曲率方程的一般解的存在性与径向对称解的存在性的等价性,得到了涉及共形Gauss曲率方程的径向对称解在无穷远处增长率的一个结果. The conformal Gaussian curvature equation on the 2 - dimensional noncompact complete Riemannian manifolds with nonnegative Gaussian curvatures is investigated, the equivalence between the existence of general solutions and that of the radially symmetric solutions is proved, and a result dealing with the growth rate at infinity of the radially symmetric solutions of the conformal Gaussian curvature equation is obtained.
出处 《云南大学学报(自然科学版)》 CAS CSCD 北大核心 2009年第3期217-221,共5页 Journal of Yunnan University(Natural Sciences Edition)
基金 国家"973"计划资助项目(2004CB318000) 浙江省教育厅科研资助项目(20051289)
关键词 2维完备流形 共形形变 Gauss曲率方程 2 - dimensional complete manifold Conformal deformation Gaussian curvature equation
  • 相关文献

参考文献9

二级参考文献6

共引文献3

相关作者

内容加载中请稍等...

相关机构

内容加载中请稍等...

相关主题

内容加载中请稍等...

浏览历史

内容加载中请稍等...
;
使用帮助 返回顶部